Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i12.50
pages 59-70

On Some Results of Mathematical Modeling of Solutions of Control Problems of Dynamics of Spatially Distributed Processes

Vladimir Antonovich Stoyan
Kyiv National Taras Shevchenko University, Kyiv, Ukraine


Control problems for spatially distributed dynamical processes, described by linear differential model, are stated and solved. It is demanded that solutions of this model should agree by root-mean-square criterion with continuously and discretely defined observations by initial boundary state of the process. According to this criterion system state is brought out to vicinity of the desired state. We considered the cases of control of arbitrary combination of initial, boundary and distributed external dynamical exciting factors. Estimate of accuracy of the obtained solutions is given, and conditions of their uniqueness are given.

Articles with similar content:

Technical Stability Conditions for Controlled Distributed Parameter Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Konstantin S. Matviychuk
Optimization of Linear Control System under Terminal Constraints
Journal of Automation and Information Sciences, Vol.39, 2007, issue 5
Natalya V. Balashevich
Synthesis of Linear and Nonlinear Systems of Terminal Control Based on Models of the Terminal State
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Evgeniy A. Shushlyapin
Control of Impulse Systems in Conflict Situation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 9
Elena A. Kapustyan, Alexander G. Nakonechnyi, Arkadiy A. Chikriy
Invariant and Stationary Sets of Nonlinear Discrete Systems Under Bounded Perturbations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Boris N. Pshenitchnyi, Vsevolod M. Kuntsevich